I have sle with Kidney involment and I'm on blodd meds asprin,lotention,thyroid med,pain meds..........but I keep getting teriable dizzy spells?I don't know why It is lie I am drunk and the world is spinning but I don't drink?
Does anyone have an answer or been through this?
Thanks so much
Have you spoken to your physician? Your blood sugar or blood pressure could be low, one of those medications or any combination of those medications could cause dizziness. Take care and I would try to recall if there is a pattern to the dizzy spells and relate this to your physician. Good luck.
I get dizzy spells when I have like a thyroid flare up, and it is so good to finally have someone describl exactly how I feel, It is just like being drunk and the world spins. I have Hashimotos, and my immune system attacks my thyroid, I have found that my world will spin when this happens, When my dose gets adjusted I feel better, but It comes back, and that's when I know to go have it adjusted again, for me it usually means my dose is too low and needs to be upped. Have you had an auto antibody test for your thyroid?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.